# SDR VNAA202412240081

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311034
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 19R IS CORRODED BETWEEN FS 437 AND FS 453.   INSTALLED NEW STRINGER 19R P/N SH670-31103-4 BETWEEN FS 349 AND FS 477 IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
